# SDR AALA202505283576

- Difficulty date: May 6, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16 LEFT BETWEEN Z1051 AND Z1330 AT THE #7 DOOR STOP FITTING. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
